MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBE K2E 15.8 MG; BLOOD/PLASMA COLLECTION DEVICE FOR DNA TESTING

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBE K2E 15.8 MG; BLOOD/PLASMA COLLECTION DEVICE FOR DNA TESTING
Catalog Number 362799
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: bd received a photo for investigation.Upon evaluation, no issues were identified.The symbol shown on the shelf pack label and the number on the instructions for use indicate that, after mixing, the whole blood specimen may be stored for up to six hours at room temperature until centrifugation.Additionally, the retained shelf pack label was visually inspected, and no issues were found.The instructions for use (ifu) state: ¿after mixing, the whole blood specimen may be stored up to six (6) hours at room temperature until centrifugation.¿ based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: incorrect/missing label information.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description
It was reported that when using the bd vacutainer® ppt¿ plasma preparation tube k2e 15.8 mg, there is a discrepancy between the instructions for use (ifu) and labeling.The customer reported that the ifu states that the sample is to be processed within 2 hours of collection while the product label states that the sample is to be processed within 6 hours of collection.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
Investigation summary: bd received a photo for investigation.Upon evaluation, no issues were identified.The symbol shown on the shelf pack label and the number on the instructions for use indicate that, after mixing, the whole blood specimen may be stored for up to six hours at room temperature until centrifugation.Additionally, the retained shelf pack label was visually inspected, and no issues were found.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: incorrect/missing label information.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBE K2E 15.8 MG
Common Device Name
BLOOD/PLASMA COLLECTION DEVICE FOR DNA TESTING
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key23716173
Report Number1917413-2025-01615
Device Sequence Number10275172
Product Code PJE
UDI-Device Identifier30382903627999
UDI-Public(01)30382903627999(17)251231(10)4344923
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K972075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2025
Device Catalogue Number362799
Device Lot Number4344923
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown